# SDR DALA2018010500094

- Difficulty date: January 4, 2018
- Submitted: January 5, 2018
- Operation: Air carrier
- Aircraft: N586NW
- Make and model: Boeing 757351
- Aircraft serial: 32987
- Aircraft time: 53,826 hours, 17,906 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Arming Lever
- Condition: Lack Of Lube
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR DIFFICULT TO ARM & DISARM.  CLEANED AND LUBRICATED THE L2 DOOR,  ARMED AND DISARMED DOOR IAW AMM FIM 52-11-00-815-813.
